# SDR WWMA9500069

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 7224105661
- Condition: Failed
- Location: Lt Inbd Brakes
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI, THE CAPTAIN REPORTED THE BRAKES FAILED ON THE LEFT SIDE, BOTH PEDALS.  RETURNING TO THE GATE, BRAKE EFFECTIVENESS WAS RETURNED APPROXIMATELY 25 TO 50 PERCENT.  MAINTENANCE REPLACED THE INBOARD BRAKE ACCUMULATOR AND BLED BRAKES.  THE AIRCRAFT WAS TAXI CHECKED AND RELEASED TO SERVICE.
